If you're looking for something effective to deal with a cold and something that's convenient to take when you just have to keep going, try these handy capsules. They're a quick way to get effective relief from symptoms such as headache, body aches, blocked nose, fever, and sore throat. They contain a painkiller, decongestant and also caffeine, for an added boost of get up and go.
- cold and flu
- daytime fatigue
- blocked or runny nose
- sore throat
- body aches and pains
Adults and children over 12 years: 2 Day capsules up to 3 times a day. 2 Night capsules at night. Dosage may be repeated every 4-6 hours as necessary. Maximum 6 Day capsules and 2 Night capsules in 24 hours.
- Day: Paracetamol 500mg, Phenylephrine, HCL 6.1mg, Caffeine 25mg.
- Night: Paracetamol 500mg, Phenylephrine, HCL 6.1mg
- Do not give to children 12 years and under.
- Swallow whole with water. Do not chew.
- Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.